I n r

Husband has lung cancer and was admitted for surgery to remove only to be told lft and I n r levels were raised I n r 1.68 and surgery was cancelled very distraught went for liver scan and informed gallstones were present only drugs taken are co codamol and tramadole as ankles and hands swollen due to side effects of tumour can gallstones raise these levels and what can be done to reduce them now back to consultant feel as if rug pulled from underneath us again been a tough road already desperate for surgery

1 Reply

  • I am so sorry for you,it must be dreadful after waiting to have surgery cancelled. I presume your husband is on an anti coagulant otherwise there would be no reason to check his INR.

    Tramadol is no longer readily available in the UK, or it won't be soon, I don't know what the side effects of that is.

    I don't know enough about lft's to be able to comment except that I know too much paracetamol can affect your liver, so may be the pain killers could have some bearing on this. If it was me I would make an appt with the gp to talk it over and get some advice on what you can do.

    Sorry can't be of more help, I hope it all gets sorted soon.


You may also like...